# SDR MALA976438

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 421
- System (JASC): 2613 · Overheat Detection
- Part: Hot Light
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE TAIL PIPE HOT LIGHT ILLUMINATED ON DEPARTURE.  POWER REDUCED TO 20-30 PERCENT TORQUE AND LIGHT EXTINGUISHED.  MAINTENANCE COULD NOT DUPLICATE PROBLEM, INSPECTED FIRE DETECTORS IN TAIL PIPE AND OHMED ALL WIRES.  NO DEFECTS NOTED IN RIGHT ENGINE.
